Thông tin nhà nghiên cứu KH&CN

Mã NNC: CB.024522

PGS. TS Phạm Hùng Quý

Cơ quan/đơn vị công tác: Trường Đại học FPT

Lĩnh vực nghiên cứu: Toán học và thống kê,

  • Danh sách các Bài báo/Công bố KH&CN
  • Danh sách các Nhiệm vụ KH&CN đã tham gia
[1]

When does a perturbation of the equations preserve the normal cone?

Pham Hung Quy; Ngo Viet Trung
Transactions of the American Mathematical Society 376 (7) 4957–4978 - Năm xuất bản: 2023; ISSN/ISBN: 0002-9947
[2]

Tight Hilbert polynomial and F-rational local rings

Saipriya Dubey; Pham Hung Quy; Jugal Verma
Research Math Science 10:8 - Năm xuất bản: 2023; ISSN/ISBN: 2522-0144
[3]

A Buchsbaum theory for tight closure

Linquan Ma; Pham Hung Quy
Transactions of the American Mathematical Society 375, 8257-8276 - Năm xuất bản: 2022; ISSN/ISBN: 0002-9947
[4]

On the limit closure of a sequence of elements in local rings

Nguyen Tu Cuong; Pham Hung Quy
Journal of Pure and Applied Algebra 226 107027 - Năm xuất bản: 2022; ISSN/ISBN: 0022-4049
[5]

Uniform annihilators of systems of parameters

Pham Hung Quy
Proceedings of the American Mathematical Society 150, 1937-1947 - Năm xuất bản: 2022; ISSN/ISBN: 0002-9939
[6]

Frobenius Test Exponent for Ideals Generated by Filter Regular Sequences

Duong Thi Huong; Pham Hung Quy
Acta Mathematica Vietnamica 47:151–159 - Năm xuất bản: 2022; ISSN/ISBN: 0251-4184
[7]

Small perturbations in generalized Cohen-Macaulay local rings

Pham Hung Quy; Van Duc Trung
Journal of Algebra 587 555–568 - Năm xuất bản: 2021; ISSN/ISBN: 0021-8693
[8]

A note on Je´smanowicz’ conjecture for non-primitive Pythagorean triples

Van Thien Nguyen, Viet Kh. Nguyen, Pham Hung Quy
Open Journal of Mathematical Sciences 5, 115 – 127 - Năm xuất bản: 2021; ISSN/ISBN: 2616-4906
[9]

Filter regular sequence under small perturbations

Linquan Ma; Pham Hung Quy; Ilya Smirnov
Mathematische Annalen 378:243–254 - Năm xuất bản: 2020; ISSN/ISBN: 0025-5831
[10]

On the length function of saturations of ideal powers

Doan Trung Cuong; Pham Hong Nam; Pham Hung Quy
Acta Mathematica Vietnamica 43: 275-288 - Năm xuất bản: 2018; ISSN/ISBN: 0251-4184
[11]

On the Index of Reducibility of Parameter Ideals: the Stable and Limit Values

Nguyen Tu Cuong; Pham Hung Quy
Acta Mathematica Vietnamica 45: 249–260 - Năm xuất bản: 2020; ISSN/ISBN: 0251-4184
[12]

Upper bound of multiplicity in prime characteristic

Duong Thi Huong; Pham Hung Quy
Forum Mathematicum 32 (02), 393--398. - Năm xuất bản: 2020; ISSN/ISBN: 1435-5337
[13]

On the asociated primes of local cohomogoly

Hailong Dao; Pham Hung Quy
Nagoya Mathematical Journal, 237, 1--9 - Năm xuất bản: 2020; ISSN/ISBN: 0027-7630
[14]

Notes on the Frobenius test exponents

Duong Thi Huong; Pham Hung Quy
Communications in Algebra 47 (7), 2702-2710 - Năm xuất bản: 2019; ISSN/ISBN: 0092-7872
[15]

Nilpotence of Frobenius actions on local cohomology and Frobenius closure of ideals

Thomas Polstra, Pham Hung Quy
Journal of Algebra 529, 196-225 - Năm xuất bản: 2019; ISSN/ISBN: 0021-8693
[16]

Lech’s inequality, the Stückrad–Vogel conjecture, and uniform be havior of Koszul homology

Patricia Klein, Linquan Ma, Pham Hung Quy, Ilya Smirnov, Yongwei Yao
Advances in Mathematics 347, 442-472 - Năm xuất bản: 2019; ISSN/ISBN: 0001-8708
[17]

On the index of reducibility of powers of a standard parameter ideal

Nguyen Tu Cuong; Pham Hung Quy; Hoang Le Truong
Journal of Algebra and Its Applications, 18 (03) 1950048 - Năm xuất bản: 2019; ISSN/ISBN: 0219-4988
[18]

On the uniform bound of Frobenius test exponents

Pham Hung Quy
Journal of Algebra 518, 119-128 - Năm xuất bản: 2019; ISSN/ISBN: 0021-8693
[19]

On the Frobenius actions on local cohomology modules and deformation

Linquan Ma, Pham Hung Quy
Nagoya Mathematical Journal 232, 55-75 - Năm xuất bản: 2018; ISSN/ISBN: 0027-7630
[20]

Asymptotic Lech’s inequality

Craig Huneke; Linquan Ma; Pham Hung Quy; Ilya Smirnov
Advances in Mathematics 372 107296 - Năm xuất bản: 2020; ISSN/ISBN: 0001-8708
[21]

Colength, multiplicity, and ideal closure operations

Linquan Ma; Pham Hung Quy; Ilya Smirnov
Communications in Algebra 48, 1601--1607 - Năm xuất bản: 2020; ISSN/ISBN: 0092-7872
[22]

On the tight closure of parameter ideals in local rings F-rational on the puncture spectrum

Pham Hung Quy
Journal of Pure and Applied Algebra 222 (5), 1126-1138 - Năm xuất bản: 2018; ISSN/ISBN: 0022-4049
[23]

A study of the length function of generalized fractions

Marcel Morales, Pham Hung Quy
Proceedings of the Edinburgh Mathematical Society 60 (3), 721-737 - Năm xuất bản: 2017; ISSN/ISBN: 0013-0915
[24]

F-injectivity and Frobenius closure of ideals in Noetherian rings of characteristic p > 0

Pham Hung Quy; Kazuma Shimomoto
Advances in Mathematics 313, 127-166 - Năm xuất bản: 2017; ISSN/ISBN: 0001-8708
[25]

Injective modules and torsion functors

Pham Hung Quy; Fred Rohrer
Communications in Algebra 45 (1), 285-298 - Năm xuất bản: 2017; ISSN/ISBN: 0092-7872
[26]

Some results on local cohomology of polynomial and formal power series rings: the one dimensional case

Pham Hung Quy
Journal of Algebra 466, 184-194 - Năm xuất bản: 2016; ISSN/ISBN: 0021-8693
[27]

On the vanishing of local cohomology of the absolute integral closure in positive characteristic

Pham Hung Quy
Journal of Algebra 456, 182-189 - Năm xuất bản: 2016; ISSN/ISBN: 0021-8693
[28]

Localization at infinitely many prime ideals and applications

Kamal Bahmanpour, Pham Hung Quy
Journal of Algebra and Its Applications 15 (03), 1650045 - Năm xuất bản: 2016; ISSN/ISBN: 0219-4988
[29]

On the index of reducibility in Noetherian modules

Nguyen Tu Cuong, Pham Hung Quy, Hoang Le Truong
Journal of Pure and Applied Algebra 219 (10), 4510-4520 - Năm xuất bản: 2015; ISSN/ISBN: 0022-4049
[30]

Attached primes of local cohomology modules under localization and completion

Le Thanh Nhan, Pham Hung Quy
Journal of Algebra 420, 475-485 - Năm xuất bản: 2014; ISSN/ISBN: 0021-8693
[31]

On the uniform bound of the index of reducible of parameter ideals of a module whose polynomial type is at most one

Pham Hung Quy
Archiv der Mathematik 101 (5), 469-478 - Năm xuất bản: 2013; ISSN/ISBN: 1420-8938
[32]

A remark on the finiteness dimension

Pham Hung Quy
Communications in Algebra 41 (6), 2048-2054 - Năm xuất bản: 2013; ISSN/ISBN: 0092-7872
[33]

Asymptotic behaviour of good systems of parameters of sequentially generalized Cohen-Macaulay modules

Pham Hung Quy
Kodai Mathematical Journal 35 (3), 576-588 - Năm xuất bản: 2012; ISSN/ISBN: 0386-5991
[34]

A splitting theorem for local cohomology and its applications

Nguyen Tu Cuong, Pham Hung Quy
Journal of Algebra 331 (1), 512--522 - Năm xuất bản: 2011; ISSN/ISBN: 0021-8693
[35]

On the finiteness of associated primes of local cohomology modules

Pham Hung Quy
Proceedings of the American Mathematical Society 138 (6), 1965-1968 - Năm xuất bản: 2010; ISSN/ISBN: 0002-9939
[1]

Một số vấn đề và bất biến mới trong Đại số địa phương liên quan tới các giả thuyết đồng điều

Cơ quan quản lý nhiệm vụ/cấp kinh phí: Quỹ Phát triển khoa học và công nghệ Quốc gia
Thời gian thực hiện: 03/2015 - 02/2017; vai trò: Cán bộ phối hợp
[2]

Về cấu trúc của môđun hữu hạn sinh trên vành thương của vành Cohen-Macaulay Noether địa phương

Cơ quan quản lý nhiệm vụ/cấp kinh phí: Quỹ Phát triển khoa học và công nghệ Quốc gia
Thời gian thực hiện: 01/01/2018 - 01/01/2020; vai trò: Cán bộ phối hợp
[3]

Một số hướng nghiên cứu trong đại số địa phương

Cơ quan quản lý nhiệm vụ/cấp kinh phí: Quỹ Phát triển khoa học và công nghệ Quốc gia
Thời gian thực hiện: 01/10/2020 - 01/06/2023; vai trò: Chủ nhiệm
[4]

Một số hướng nghiên cứu trong đại số địa phương

Cơ quan quản lý nhiệm vụ/cấp kinh phí: Nafosted
Thời gian thực hiện: 10/2020 - 6/2023; vai trò: Chủ nhiệm đề tài
[5]

Về cấu trúc của môđun hữu hạn sinh trên vành thương của vành Cohen-Macaulay Noether địa phương

Cơ quan quản lý nhiệm vụ/cấp kinh phí: Nafosted
Thời gian thực hiện: 12/2017 - 12/2019; vai trò: Thư ký khoa học
[6]

Một số vấn đề và bất biến mới trong đại số địa phương liên quan tới các giả thuyết đồng điều

Cơ quan quản lý nhiệm vụ/cấp kinh phí: Nafosted
Thời gian thực hiện: 03/2015 - 10/2016; vai trò: thành viên nghiên cứu chủ chốt
[7]

Một số vấn đề chọn lọc trong đại số địa phương và Lý thuyết bội

Cơ quan quản lý nhiệm vụ/cấp kinh phí: Nafosted
Thời gian thực hiện: 6/2012 - 6/2014; vai trò: Nghiên cứu sinh